Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Poénaru, Valentin

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:64
Abstract pages:262
Full texts:155
References:22
E-mail:

http://www.mathnet.ru/eng/person25194
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/140490

Publications in Math-Net.Ru
2004
1. V. Poenaru, “Geometric Simple Connectivity and Low-Dimensional Topology”, Trudy Mat. Inst. Steklova, 247 (2004),  214–227  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 247 (2004), 195–208
1958
2. C. Foias, G. Gussi, V. Poénaru, “Generalized solutions of a quasilinear differential equation in Banach space”, Dokl. Akad. Nauk SSSR, 119:5 (1958),  884–887  mathnet  mathscinet  zmath
1957
3. G. Gussi, V. Poénaru, C. Foias, “Direct method in the Cauchy problem for a quasi-linear hyperbolic equation involving two independent variables”, Dokl. Akad. Nauk SSSR, 112:3 (1957),  381–382  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022